# SDR HAIHEEA9272

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206063632003
- Condition: Blisters
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL HAS BLISTERS AS MARKED.
